# SDR UIEA200500010

- Difficulty date: February 22, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65B01925309C
- Condition: Damaged
- Location: Lt Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, MAINTENANCE FOUND DAMAGED TO LEFT OUTBOARD MIDFLAP T/E.  REMOVED AND REPLACED LEFT OUTBOARD MIDFLAP IAW TASK CARD 27-51-04-404-025 REV 17 OCT 2003 S/N OFF, 000484.  (M)
